# SDR ASAA2023090744993

- Difficulty date: September 7, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 30,711 hours, 9,632 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHIE ACCOMPLISHING T/C 78273000 FOUND #1 ENGINE FAULT CODE 77-20871 THE TOP LEFT EGT SIGNAL (T495S4) IS OUT OF RANGE ECONOMIC FAULT. GROUNDED - YES. NO RECENT FAULTS PER T/C 78273000THIS CLEARS PLT 60647194 AND PLT 60647193SEAMC PETER NOTIFIED.
